# SDR SWIA202265442

- Difficulty date: April 11, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N506CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7793
- Aircraft time: 38,607 hours, 38,146 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFER FROM EAML 881085 : TRANSFERRED FROM CAMP 24616514. HORIZONTAL STAB RH, OUTER PIVOT PIN BUSHING ON THE OUTB SIDE IS DAMAGED AND OUT OF LIMITS.  (FILED CLOSED)    SERVICE BULLETIN 601R-55-009, STABILIZER- REPLACEMENT OF THE PIVOT PIN BUSHING IN HORIZONTAL AND VERTICAL STABILIZER FITTING INCORPORATED
